CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Multiple periodic solutions of ordinary differential equations with double resonance 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1520-1527
Authors:  Su, Jiabao;  Zhao, Leiga
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Morse theory  Periodic solution  Resonance  
Application of computer algebra in solving Chaffee-Infante equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 825-828
Authors:  Xie, Fu-Ding;  Liu, Xiao-Dan;  Sun, Xiao-Peng;  Tang, Di
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Chaffee-Infante equation  two line-soliton solution  double periodic solution  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution  
A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation 期刊论文
CHINESE PHYSICS, 2004, 卷号: 13, 期号: 11, 页码: 1796-1800
Authors:  Yong, C;  Qi, W
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
(2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation  Jacobi elliptic functions  travelling wave solution  soliton solution  periodic solution